# SDR UALA2012041902341

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,609 hours, 22,532 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS CORROSION ON STR 42L, BETWEEN FR 53 - 60.  MAJOR REPAIR.  INSTALLED STRINGER REPAIR PER SRM ON NR #E8395E BY #395958 AND INSPECTED.  PER SRI 53-00-13-2-001-00 TABLE 209, MUST REINSPECT AT 60000C OR 75000T FROM REPAIR EMBODIMENT.  CURRENT PTC 22532 AND PTT 59609.  REINSPECT AT 60000C OR 75 000T FROM REPAIR EMBODIMENT PER SRI.  RII ACCOMPLISHED ON NON ROUTINE.
